# SDR USAASB98139

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHA - FLT 598 - AT FL 350, APPROX 60 MILES EAST OF CHA, FLT ATTENDANT IN AFT CABIN CALLED FLT CREW TO INFORM THEM OF A BURNING TYPE DOOR.  FIRST OFFICER PROCEEDED TO REAR OF CABIN AND CONFIRMED ODOR.  ODOR WAS SIMILAR TO AN ELECTRICAL TYPE FIRE BUT NO SMOKE OR FIRE WAS PRESENT.  ODOR SPREAD THROUGHOUT CABIN AND INTO COCKPIT.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED INTO CHA WITHOUT INCIDENT.  A/C TAXIED TO GATE AND PASSENGERS WERE DEPLANED.  MX INSPECTED COCKPIT, CABIN, CARGO BINS, E/E COMPT AND CABIN LIGHTING AND FOUND NO DISCREPANCIES.  RAN BOTH ENGINES AND PACKS.  NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE ODOR.  (M)
